# SDR SWAA2022031438229

- Difficulty date: August 9, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR AREA FLOOR SUPPORT T-ANGLE AT STA 795 AND RBL 18 SHOWS SOME HOLES WITH CORROSION. 82-114. / REMOVED CORROSION ON AFT CARGO COMP. FLOOR SUPPORT 'T' ANGLE AT STA: 795 AND RBL-18 PER REF B737 SRM 51-10-02-0G-0; AREA WITHIN LIMITS PER REF. B737 SRM 53-00-53-1A-2 FIG 103 DITAIL H. / AFTER SECOND INVESTIGATION ON ALLOWABLE DAMAGED; FOUND ON STEP 4B DETAIL D' FIG. 103; NO CORROSION NOTE ALLOWABLE AT HOLE; FWD AND AFT CARGO COMP. FLOOR STRUCTURES; REMOVED AND REPLACED SUPPORT TRACK FROM EXISTING REPAIR SPLICE AT STA 779.5 TO EXISTING SPLICE STD: 887; RBL 13.8 PER REF B-737 SRM 53-00-53-2R-3 AND E.A. 1-453-8210.
